On the Helton class of p-hyponormal operators

Yoenha Kim, Eungil Ko, Ji Eun Lee

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper we show that the Helton class of p-hyponormal operators has scalar extensions. As a corollary we get that each operator in the Helton class of p-hyponormal operators has a nontrivial invariant subspace if its spectrum has its interior in the plane.

Original languageEnglish
Pages (from-to)2113-2120
Number of pages8
JournalProceedings of the American Mathematical Society
Volume135
Issue number7
DOIs
StatePublished - Jul 2007

Fingerprint

Dive into the research topics of 'On the Helton class of p-hyponormal operators'. Together they form a unique fingerprint.

Cite this